, Volume 16, Issue 6, pp 1799-1808

Modules M such that ${\rm {\bf Ext}}_{{\bf \textit{R}}}^{\bf{1}}{({\bf \textit{M}},-)}$ Commutes with Direct Limits

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We will use Watts’s theorem together with Lenzing’s characterization of finitely presented modules via commuting properties of the induced tensor functor in order to study commuting properties of covariant Ext-functors.

Presented by Alain Verschoren.
Research supported by the CNCS-UEFISCDI grant PN-II-RU-TE-2011-3-0065.